# SDR FDEA201404230787

- Difficulty date: April 23, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,845 hours, 24,430 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034020700
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40 HAD A CRACK SIGNAL.  REPAIRED IAW EA 6-5710-127939 B PART 2.    MAJOR REPAIR IAW GMM 6-2-100.
